MAUDE Adverse Event Report: ENCORE MEDICAL L.P LINEAR HIP; LINEAR, LATERAL, REDUCED NECK, SZ9, W/P2 COATING

ENCORE MEDICAL L.P LINEAR HIP; LINEAR, LATERAL, REDUCED NECK, SZ9, W/P2 COATING
Model Number 425-99-009
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Third revision surgery - took out femoral head and stem and put in exprt revision stem with new femoral head.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as implant replacement.The previous surgery and the surgery detailed in this event occurred 32 days apart.The actual in vivo time for the main part of the complaint is 5 months and 1 week from the primary surgery.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to implant replacement.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Due to short time between previous and revision surgery, it is possible that the event may have occurred due to lack of post-operative care, patient non compliance with medical instructions or incorrect implant selection, patient activities or trauma.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
LINEAR HIP
Common Device Name
LINEAR, LATERAL, REDUCED NECK, SZ9, W/P2 COATING
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd.
austin,tx 78758-5445
MDR Report Key11858476
Report Number1644408-2021-00456
Device Sequence Number3725108
Product Code LPH
UDI-Device Identifier00888912078955
UDI-Public(01)00888912078955
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120241
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number425-99-009
Device Catalogue Number425-99-009
Device Lot Number574G1106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer05/25/2021
06/16/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/16/2021
06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-04-280 LOT 881B1051
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR